MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX PRE-BENT MAXILLARY PLATE/8MM ADVMNT/0.8MM THK/R; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX PRE-BENT MAXILLARY PLATE/8MM ADVMNT/0.8MM THK/R; PLATE, BONE
Model Number 04.511.388
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only event year is known.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, when the nurse opened the package to get the plate, the nurse realized that the plate was bent.There was no consequence to the patient.This report involves one (1) ti matrix pre-bent maxillary plate/8mm advmnt/0.8mm thk/r.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: damage.Visual inspection: the ti matrix prebnt max pl/8 advmnt/0.8 /r (p/n: 04.511.388, lot number: l466942) was received at us cq.Visual inspection of the complaint device showed the three hole segment of the plate was bent away from the rest of the plate.This bend is not the geometry specified on the design drawing.Device failure/defect was identified.Document/specification review: no design issues or discrepancies were identified.The complaint was confirmed.Investigation conclusion: this complaint is confirmed as the three hole segment of the plate was bent away from the rest of the plate.This bend is not the geometry specified on the design drawing.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 04.511.388.Lot: l466942.Manufacturing site: mezzovico.Release to warehouse date: june 30, 2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIX PRE-BENT MAXILLARY PLATE/8MM ADVMNT/0.8MM THK/R
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11567833
Report Number2939274-2021-01513
Device Sequence Number14357970
Product Code JEY
UDI-Device Identifier10887587024301
UDI-Public(01)10887587024301
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.511.388
Device Catalogue Number04.511.388
Device Lot NumberL466942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/23/2021
Patient Sequence Number1